American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 169 found      Go to page: 1 2 3 4 5 6

[61] Sebastian Pauli and Xavier-François Roblot. On the computation of all extensions of a $p$-adic field of a given degree. Math. Comp. 70 (2001) 1641-1659. MR 1836924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Takashi Fukuda and Keiichi Komatsu. On Iwasawa $\lambda_3$-invariants of cyclic cubic fields of prime conductor. Math. Comp. 70 (2001) 1707-1712. MR 1836928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Anastasios Simalarides. Upper bounds for the prime divisors of Wendt's determinant. Math. Comp. 71 (2002) 415-427. MR 1863011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Schehrazad Selmane. Tenth degree number fields with quintic fields having one real place. Math. Comp. 70 (2001) 845-851. MR 1709158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Jean-Marc Couveignes. Isomorphisms between Artin-Schreier towers. Math. Comp. 69 (2000) 1625-1631. MR 1680863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Claus Fieker. Computing class fields via the Artin map. Math. Comp. 70 (2001) 1293-1303. MR 1826583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Computer verification of the Ankeny--Artin--Chowla Conjecture for all primes less than $100000000000$. Math. Comp. 70 (2001) 1311-1328. MR 1709160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jerzy Browkin, with an appendix by Karim Belabas and Herbert Gangl. Computing the tame kernel of quadratic imaginary fields. Math. Comp. 69 (2000) 1667-1683. MR 1681124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Schehrazad Selmane. Quadratic extensions of totally real quintic fields. Math. Comp. 70 (2001) 837-843. MR 1697649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Keiichi Komatsu. Construction of a normal basis by special values of Siegel modular functions. Proc. Amer. Math. Soc. 128 (2000) 315-323. MR 1707153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Oliver Schirokauer. Using number fields to compute logarithms in finite fields. Math. Comp. 69 (2000) 1267-1283. MR 1653978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] M. A. Shokrollahi. Relative class number of imaginary Abelian fields of prime conductor below 10000. Math. Comp. 68 (1999) 1717-1728. MR 1653986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Michael J. Jacobson Jr.. Applying sieving to the computation of quadratic class groups. Math. Comp. 68 (1999) 859-867. MR 1604324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Ernst-Ulrich Gekeler, Rita Leitl and Bodo Wack. Zeta functions of a class of elliptic curves over a rational function field of characteristic two. Math. Comp. 68 (1999) 823-833. MR 1621527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] H. Cohen, F. Diaz y Diaz and M. Olivier. Tables of octic fields with a quartic subfield. Math. Comp. 68 (1999) 1701-1716. MR 1642813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] T. Fukuda and K. Komatsu. On a unit group generated by special values of Siegel modular functions. Math. Comp. 69 (2000) 1207-1212. MR 1651753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Vincenzo Acciaro and Jürgen Klüners. Computing automorphisms of abelian number fields. Math. Comp. 68 (1999) 1179-1186. MR 1648426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Schehrazad Selmane. Non-primitive number fields of degree eight and of signature $(2,3)$, $(4,2)$, and $(6,1)$ with small discriminant. Math. Comp. 68 (1999) 333-344. MR 1489974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Jerzy Browkin and Herbert Gangl. Tame and wild kernels of quadratic imaginary number fields. Math. Comp. 68 (1999) 291-305. MR 1604336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Johannes Buchmann and Friedrich Eisenbrand. On factor refinement in number fields. Math. Comp. 68 (1999) 345-350. MR 1613766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Michael J. Mossinghoff. Polynomials with small Mahler measure. Math. Comp. 67 (1998) 1697-1705. MR 1604391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] H. Cohen, F. Diaz y Diaz and M. Olivier. Computing ray class groups, conductors and discriminants. Math. Comp. 67 (1998) 773-795. MR 1443117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Michel Grandcolas. Diameters of complete sets of conjugate algebraic integers of small degree. Math. Comp. 67 (1998) 821-831. MR 1451322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] M. Pohst and K. Wildanger. Tables of unit groups and class groups of quintic fields and a regulator bound. Math. Comp. 67 (1998) 361-367. MR 1451326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] István Gaál and Michael Pohst. Power integral bases in a parametric family of totally real cyclic quintics. Math. Comp. 66 (1997) 1689-1696. MR 1423074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier. The class number one problem for some non-abelian normal CM-fields. Trans. Amer. Math. Soc. 349 (1997) 3657-3678. MR 1390044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] K. Belabas. A fast algorithm to compute cubic fields. Math. Comp. 66 (1997) 1213-1237. MR 1415795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] David S. Dummit, Jonathan W. Sands and Brett A. Tangedal. Computing Stark units for totally real cubic fields . Math. Comp. 66 (1997) 1239-1267. MR 1415801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Charles Helou. On Wendt's determinant. Math. Comp. 66 (1997) 1341-1346. MR 1423075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] C. Fieker, A. Jurk and M. Pohst. On solving relative norm equations in algebraic number fields. Math. Comp. 66 (1997) 399-410. MR 1355008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 169 found      Go to page: 1 2 3 4 5 6